I just started Savella about 10 days ago. Would like to know if anyone else had insomnia worsen and if so, did you continue to take Savella and did your body get used to drug and insomnia resolved? I am wanting to wait and see if it will subside in another week or so as I am having much less pain,
I did the titration pack but have kept my 50 mg dose twice a day at 2/3 of the pill, so around 37.5 mg twice a day. I take first dose around 6 am and second dose around 3pm because I have read lots of posts that say can't sleep if take later. Good news is pain in neck and shoulders much improved. Bad news is that I have had chronic insomnia for years and have been on 5mg lunesta for a while ( have already done sleep studies, CBT, all different sleep meds). Before Savella, sleep was ok with meds, maybe 7 hours a nite. Within the last few days, or when I upped my dose from 25mg twice daily to about 37 mg twice daily, I go to sleep around 1130 but wake up by 4am. Can't take naps as my body never allows and am wondering if this goes away for most people after their body adapts to med. Have other side effects such as nausea, constipation, stomach pain, etc but would rather have that than the pain. Problem is I need to sleep. Appreciate feedback.
Hi! I tried savella last year and had trouble sleeping, had increased heart rate, lost weight and felt like I was a crazy person! And that was only from the 25 mg on the titration pack. I was severely agitated and always sweating.They have since found a heart murmur that I have never had in my life. ( I am 41.) I don't know if that is related or not. I just got too scared of the side effects and went off. It DID take away the pain though..and the pain stayed away for about 6 weeks after. I sometimes take a sleeping pill to sleep but have found I get heart palps and anxiety the next day if I take them more than once or twice a week. My dr said I am just an extremely anxious person with very sensitive nerves. Anyway, that's my story with savella.
Thanks for your response. I have been hoping the nasty side effects would get better as I do have some pain relief with the Savella. It does give me lots of gastro issues and I have always had insomnia and been on meds for that, but since taking it, I sleep on my meds but wake up around 3 am..anyway calling my doc to see if he wants me to continue to see if side effects ease up or go off of it. I have tried all the neuro drugs like neurontin, lyrica etc and had no success with pain relief. Have you tried any other antideppresant for pain relief?
I just recently tapered off Savella because my anxieties were becoming extreme almost manic (ok I too felt crazy). I could not get my mind to shut down at night. I was fine with the drug in the begining... infact I thought it was the drug for me. I've tried Cymbalta and it raised my heart rate and blood pressure. I'm going to try diet and exercise.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.